Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 33, NWS Newport/Morehead City, NC

July 8, 20175 counties in North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 8, 2017, 9:32 PM EDT for 5 counties in North Carolina. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2017, 9:32 PM EDT (01:32 UTC)
Expired
Jul 8, 2017, 10:30 PM EDT
In force
58 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craven County, NC, Duplin County, NC, Greene County, NC, Jones County, NC, Lenoir County, NC

The radar

The Raleigh/Durham radar (KRAX), 79 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 10:02 PM EDTTSTM WND DMGKinston, NCTREES DOWN ON POWERLINES
Jul 8, 10:12 PM EDTTSTM WND DMG2 Ne Wyse Fork, NCTREE DOWN ACROSS TILGHMAN RD. NEAR ROY WHITE RD. TIME ESTIMATED OFF RADAR.
Jul 8, 10:29 PM EDTTSTM WND DMG2 Se Wyse Fork, NCJONES COUNTY D.O.T. REPORTED TREE LIMBS IN ROADWAY ON JENKINS ROAD/SR 1314. TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 1.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2017-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2017-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1919 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

518 
WUUS52 KMHX 090132
SVRMHX
NCC049-061-079-103-107-090230-
/O.NEW.KMHX.SV.W.0033.170709T0132Z-170709T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
932 PM EDT SAT JUL 8 2017

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jones County in eastern North Carolina...
  Lenoir County in eastern North Carolina...
  Southwestern Greene County in eastern North Carolina...
  Northwestern Craven County in eastern North Carolina...
  Northeastern Duplin County in eastern North Carolina...

* Until 1030 PM EDT

* At 932 PM EDT, a severe thunderstorm was located near Goldsboro,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Kinston, La Grange, Mount Olive, Grifton, Kinston Regional Jetport,
  Pink Hill, Calypso and Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3519 7816 3518 7808 3519 7802 3517 7797
      3517 7793 3515 7789 3518 7783 3534 7782
      3538 7780 3543 7783 3547 7783 3538 7745
      3535 7742 3533 7738 3533 7735 3535 7733
      3534 7729 3496 7745 3517 7817 3518 7817
TIME...MOT...LOC 0132Z 289DEG 33KT 3529 7801 

HAIL...1.00IN
WIND...60MPH
 
$$

Heden
1 follow-up statement
408 
WWUS52 KMHX 090217
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
1017 PM EDT SAT JUL 8 2017

NCC049-061-079-103-107-090230-
/O.CON.KMHX.SV.W.0033.000000T0000Z-170709T0230Z/
Jones NC-Lenoir NC-Greene NC-Craven NC-Duplin NC-
1017 PM EDT SAT JUL 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHWESTERN JONES...LENOIR...SOUTHEASTERN GREENE...NORTHWESTERN
CRAVEN AND NORTHEASTERN DUPLIN COUNTIES...

At 1016 PM EDT, a severe thunderstorm was located 7 miles southeast 
of Kinston, moving east at 45 mph.  trees have been reported down in 
the Kinston area with this storm. 

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Kinston, Grifton, Kinston Regional Jetport, Pink Hill and Dover. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3507 7783 3541 7756 3538 7745 3535 7742
      3533 7738 3533 7735 3535 7733 3534 7729
      3496 7745
TIME...MOT...LOC 0216Z 280DEG 43KT 3522 7748 

HAIL...1.00IN
WIND...60MPH
 
$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:25 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 8, 9:25 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
925 PM EDT Sat Jul 8 2017

.SYNOPSIS...
A cold front will move into the region tonight and become
stationary, gradually dissipating Sunday night into Monday. An
inland trough and offshore high pressure pattern returns
midweek.

&&

.NEAR TERM /TONIGHT/...
As of 925 pm Sat...Eastern NC remains in a Slight Risk of
severe weather tonight, with the greatest threat through about
midnight. Damaging wind gusts, hail, locally heavy rainfall and
frequent lightning are the primary threats. Heavy downpours
could also lead to localized flooding in low lying/poor drainage
areas.

Latest sfc analysis shows cold front moving into the NC coastal
plain. Latest radar imagery shows area of strong/deep
convection over NE NC and the NC coastal plain. Adjusted
previous pops slightly based on radar trends and high res
guidance HRRR. Latest mesoanalysis shows MU CAPE values around
3000 J/kg, LI values -6 to -8C, and 0-6km bulk shear 25-30 kt.
Radar is estimating 2-3 inches rain/hour with the line of storms
moving into the coastal plain. A weakening cold front will move
into the region this evening with shortwave energy and
improving upper level dynamics as the right entrance region of
the upper jet approaches and expect scattered to numerous
showers and thunderstorms to move across the region over the
next several hours, with convection tapering off from west to
east after 06z. Lows expected in the 70s.

&&

.SHORT TERM /SUNDAY/...
As of 3 pm Sat...The front will remain draped across the
forecast area through the day with well defined vort energy
moving through the SW-NE flow aloft. Models continue to show
higher moisture toward coast with less inland so have tapered
PoPs from 30% northwest to 50% southeast. Highs in the mid to
upper 80s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 330 PM Saturday...No significant changes to Sunday night
through Tuesday period with models in good agreement with front
stalling just inland of coast and gradually dissipating. Did
raise max temps another 1-2 degrees for Wed-Thu with return of
zonal flow/upper ridging aloft. Some model differences with
return of upper troughing Friday-Saturday with ECMWF faster and
stronger, and used model blend with solid chance POPs.

Sunday night through Tue night...Mean upper trough over eastern
US will gradually weaken during period with stalled surface
boundary dissipating across area. With deeper moisture axis and
short wave shear axis persisting across area, models continue to
indicate scattered to broken coverage of convective activity
mainly along coast at night shifting more inland during the
day. Previous forecast already had this trend and made only
minor adjustments, keeping POPs mainly in 30-50% category. Temps
near normal Sunday night through Monday night, then a few
degrees warmer Tuesday with building heights.

Wed through Sat...Models continue to show ridging/zonal flow
for Wed-Thu resulting in return of offshore high/inland trough
pattern, leading to warmer temps and less coverage of convective
activity. POPs will reflect typical 20% coast and 30 to 40%
inland during the day and chance all zones at night. Upper
troughing now indicated for end of week leading to increased chance
of tstms all zones for Friday into Saturday. ECMWF is 6-12
hours faster with upper trough and associated surface front
movement into area Saturday, but have used model blend given
model differences. Temps likely near or slightly above normal
during period with highs from mid 80s coast to lower 90s inland
and lows mid to upper 70s.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
Short Term /through Sunday/...
As of 655 pm Sat...Expect pred VFR conditions through the
period outside of convection. Scattered showers and storms, with
the potential for sub-VFR conditions, will continue through
late tonight, tapering off after 06z. Scattered showers and
storms expected to develop again Sunday afternoon and evening.

Long Term /Sunday night through Thursday/...
As of 330 PM Saturday...VFR will be the prevailing aviation
condition through the long term, but there will bouts of sub
VFR conditions in showers/thunderstorms. There will also be
occasional sub-VFR conditions during the early morning hours
with threat for stratus and fog.

&&

.MARINE...
Short Term /through Sunday/...
As of 925 pm Sat...Latest obs show SW winds 15-25 kt with seas
3-5 feet north of Oregon Inlet and 4-7 feet south. No
significant changes needed to previous forecast. A cold front
will move into the area from the northwest tonight and become
stationary just west of the marine zones, where it will slowly
dissipate into early next week. Models show gusty winds
subsiding tonight as the pressure gradient relaxes. SCA
continues for the waters south of Oregon Inlet and the Pamlico
Sound through late tonight and early Sunday morning.

Long Term /Sunday night through Thursday/...
As of 330 PM Saturday...Latest guidance continues to indicate
front stalled NE-SW across area will gradually dissipate Sunday
night-Monday, followed by return of offshore high/inland trough
pattern rest of period. Forecast will indicate variable and
lighter winds over northern waters Sunday evening becoming S-SW
around 10 KT by Monday morning, then S-SW winds 10-20 Kt
prevailing rest of period. Tue-Thu will see somewhat of diurnal
cycle of stronger winds during the afternoon and evening, then
lighter late night and morning.

Seas will mostly run 3 to 4 feet through the period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 7 AM EDT Sunday for AMZ152-154-156-
     158.
     Small Craft Advisory until 3 AM EDT Sunday for AMZ135.

&&

SYNOPSIS...HSA
NEAR TERM...CQD/HSA
SHORT TERM...HSA
LONG TERM...JBM
AVIATION...JBM/CQD/HSA
MARINE...JBM/CQD/HSA
Hazardous weather outlook, Jul 8, 8:11 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
811 PM EDT Sat Jul 8 2017

NCZ029-044>047-079>081-090>095-098-103-104-100015-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-Carteret-Onslow-
Outer Banks Dare-Outer Banks Hyde-
811 PM EDT Sat Jul 8 2017

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected to continue to move
into the region tonight. Some storms may be severe with damaging
wind gusts the primary threat. Storms will also produce heavy rain
which could lead to localized flooding in low lying areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered showers and thunderstorms are expected across the region
Sunday. A few storms may become strong to marginally severe with
damaging wind gusts the primary threat. Storms could also produce
heavy rain which could lead to localized flooding in low lying areas.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send in any reports of wind, hail, or
heavy rain.

Heden

In the hours before

Special weather statement, Jul 8, 6:20 PM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
620 PM EDT SAT JUL 8 2017

NCZ046-047-081-103-082315-
Mainland Dare-Mainland Hyde-Tyrrell-Outer Banks Dare-
620 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAINLAND DARE...
NORTHEASTERN MAINLAND HYDE...WEST CENTRAL OUTER BANKS DARE AND
SOUTHEASTERN TYRRELL COUNTIES...

At 618 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gum Neck to 14 miles east of
Killkenny to near Stumpy Point. Movement was northeast at 5 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

These storms will be near...
  Stumpy Point around 630 PM EDT.
  Manns Harbor around 715 PM EDT.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3566 7574 3563 7597 3570 7617 3596 7600
      3597 7583 3592 7554
TIME...MOT...LOC 2218Z 206DEG 4KT 3571 7610 3566 7596 3571 7581

JBM
Special weather statement, Jul 8, 6:41 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
641 PM EDT SAT JUL 8 2017

NCZ103-082315-
Outer Banks Dare-
641 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OUTER BANKS DARE
COUNTY north of rodanthe...

At 639 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bodie Island Lighthouse to 9 miles
southeast of Wanchese to 6 miles northwest of Rodanthe. Movement was
east at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Bodie Island Lighthouse.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3595 7552 3562 7528 3560 7560 3580 7564
TIME...MOT...LOC 2239Z 256DEG 12KT 3580 7561 3574 7553 3566 7554

JBM
Special weather statement, Jul 8, 7:19 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
719 PM EDT SAT JUL 8 2017

NCZ047-103-090015-
Mainland Dare-Outer Banks Dare-
719 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL MAINLAND
DARE AND NORTHERN OUTER BANKS DARE COUNTIES...

At 718 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Jockeys Ridge State Park to near
Stumpy Point to near Bodie Island Lighthouse. Movement was northeast
at 10 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Nags Head, Manns Harbor, Manteo, Jockeys Ridge State Park, Roanoke
Island Festival Park, Wanchese, Wright Brothers National Monument,
Nags Head Fishing Pier, Bodie Island Lighthouse and Outer Banks
Fishing Pier.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3570 7537 3572 7585 3598 7573 3612 7548
TIME...MOT...LOC 2318Z 240DEG 10KT 3595 7568 3576 7578 3577 7557

JBM
Special weather statement, Jul 8, 8:14 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
814 PM EDT SAT JUL 8 2017

NCZ103-090100-
Outer Banks Dare-
814 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OUTER
BANKS DARE COUNTY...

At 813 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles west of Point Harbor to Wright
Brothers National Monument. Movement was northeast at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Kill Devil Hills, Southern Shores, Wright Brothers National Monument,
Duck Coe Pier and Avalon Pier.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with theses storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3622 7555 3619 7549 3596 7568 3609 7599
      3616 7593 3616 7591 3614 7589 3614 7587
      3611 7585 3607 7580 3608 7579 3609 7574
      3612 7575 3614 7575 3622 7577 3621 7580
      3622 7578 3622 7580 3623 7579
TIME...MOT...LOC 0013Z 229DEG 16KT 3608 7594 3600 7566

JBM
Special weather statement, Jul 8, 9:02 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
902 PM EDT SAT JUL 8 2017

NCZ029-044-079-080-090-091-090200-
Greene-Lenoir-Beaufort-Martin-Duplin-Pitt-
902 PM EDT SAT JUL 8 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LENOIR...
GREENE...PITT...SOUTHERN MARTIN...NORTHWESTERN BEAUFORT AND
NORTHWESTERN DUPLIN COUNTIES...

At 901 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wilson to 6 miles east of Benson to
10 miles south of Godwin. Movement was east at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Greenville, Kinston, Winterville, Ayden, Farmville, Warsaw, La
Grange, Mount Olive, Snow Hill, East Carolina University, Pitt
Greenville Airport, Dowdy Ficklen Stadium, Kinston Regional Jetport,
Faison, Magnolia, Calypso, Fountain, Simpson, Hookerton and
Walstonburg.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3519 7816 3518 7808 3519 7802 3515 7789
      3518 7783 3534 7782 3538 7780 3543 7783
      3557 7782 3579 7749 3573 7709 3527 7765
      3487 7807 3489 7815
TIME...MOT...LOC 0101Z 277DEG 23KT 3567 7793 3541 7843 3508 7863

JBM
Local storm report, Jul 8, 9:28 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
928 PM EDT SAT JUL 08 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     MARINE TSTM WIND 1 S OREGON INLET        35.78N  75.54W
07/08/2017  M53 MPH          MAINLAND DARE      NC   WEATHER FLOW

0750 PM     MARINE TSTM WIND OREGON INLET            35.80N  75.54W
07/08/2017  M44 MPH          DARE               NC   WEATHER FLOW

0756 PM     MARINE TSTM WIND JOCKEY'S RIDGE          35.95N  75.63W
07/08/2017  M39 MPH          DARE               NC   WEATHER FLOW

&&

EVENT NUMBER MHX1700189
EVENT NUMBER MHX1700190
EVENT NUMBER MHX1700191

JBM

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:14 PM EDTSpecial Weather StatementMHXCurrituck46 min
Jul 8, 9:02 PM EDTSpecial Weather StatementMHXGreene, Pitt58 min
Jul 8, 9:55 PM EDTSpecial Weather StatementMHXCurrituck35 min
Jul 8, 10:16 PM EDTSpecial Marine WarningMHX44 min
Jul 8, 10:24 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow, Pamlico34 min
Jul 8, 11:00 PM EDTSpecial Marine WarningMHX45 min
Jul 8, 11:03 PM EDTSpecial Weather StatementMHXTyrrell57 min
Jul 8, 11:44 PM EDTSpecial Marine WarningMHX61 min
Jul 8, 11:58 PM EDTSpecial Weather StatementMHXOnslow47 min
Jul 9, 12:11 AM EDTSpecial Weather StatementMHXDare64 min
Jul 9, 12:29 AM EDTSpecial Weather StatementMHXDare61 min
Jul 9, 12:37 AM EDTSpecial Marine WarningMHX53 min
Jul 9, 12:40 AM EDTSpecial Weather StatementMHXCarteret65 min
Jul 9, 4:40 PM EDTSpecial Weather StatementMHXJones35 min
Jul 9, 4:42 PM EDTSpecial Weather StatementMHXPamlico33 min
Jul 9, 6:41 PM EDTSpecial Weather StatementMHXLenoir64 min
Jul 9, 7:38 PM EDTSpecial Weather StatementMHXGreene, Lenoir52 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.